MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO9FX
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Purulent Discharge (1812); Erythema (1840); Fever (1858); Fistula (1862); Foreign Body Reaction (1868); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Pain (1994); Seroma (2069); Burning Sensation (2146); Hernia (2240); Discomfort (2330); Impaired Healing (2378); Fluid Discharge (2686); Constipation (3274); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia.It was reported that after implant, the patient experienced abscess, seroma, open draining wound, infection, pain, and discomfort.Post-operative patient treatment included surgery to remove mesh and revision surgery.
 
Additional Manufacturer Narrative
Additional information: a3a, a4, b5, b7, d6b, g1, h6 (ime, imf codes).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia.It was reported that after implant, the patient experienced abscess, seroma, open draining wound, infection, pain, discomfort, recurrence, adhesions.Post-operative patient treatment included surgery to remove mesh, revision surgery, hernia repair with mesh.
 
Additional Manufacturer Narrative
Additional information: a4, b2, b5, b7, h6 (ime, imf codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia.It was reported that after implant, the patient experienced abscess, seroma, open draining wound, infection, pain, discomfort, recurrence, adhesions, inflammation, fistula, tearing/burning sensation with certain movement, weight lifting restrictions (15-20 lbs).Post-operative patient treatment included surgery to remove mesh, revision surgery, hernia repair with mesh, evacuation of seroma, pulse evac of operative site then packing with iodoform gauze, removal of infected graft, medication.
 
Additional Manufacturer Narrative
Additional information: a4, a5b, b2, b5, b6, b7, h6 (ime, imf, device codes) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia.It was reported that after implant, the patient experienced abscess, seroma, open draining wound, infection, pain, discomfort, recurrence, adhesions, inflammation, fistula, tearing/burning sensation with certain movement, weightlifting restrictions (15-20 lbs), staph aureus, foreign body reaction, abdominal pain, fever, red tissue, purulent fluid, constipation, diastases, and mesh not incorporated.Post-operative patient treatment included mesh revision, surgery to remove mesh, revision surgery, hernia repair with mesh, evacuation of seroma, pulse evac of operative site then packing with iodoform gauze, removal of infected graft, medication, ct scan, hospitalization, and antibiotics.
 
Additional Manufacturer Narrative
Correction: h6 (ime code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key11837388
Report Number9615742-2021-01233
Device Sequence Number12647280
Product Code FTL
UDI-Device Identifier10884521179868
UDI-Public10884521179868
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberPCO9FX
Device Catalogue NumberPCO9FX
Device Lot NumberPPD0091X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer02/28/2024
05/15/2024
03/26/2025
04/16/2025
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date03/12/2024
05/28/2024
04/07/2025
04/17/2025
Date Device Manufactured04/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight77 KG
Patient RaceWhite